# SDR CALA2022051101206

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737
- Aircraft serial: 30123
- Aircraft time: 57,250 hours, 23,496 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: None
- Part number: WL102AMS3
- Part serial: NA
- Condition: Failed
- Location: Flight Deck
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STANDBY IAS STANDBY IAS STUCK AT 159 KIAS. TAKEOFF REJECTED TO R EJECTED AT 110 LOCKING LOG DUE TO RTO UNLOCKED FOR SIGNOFF REMOVED AND REPLACED STANDY ALT./ AIRSPEED IND PER AMM 34-13-01. STANDBY IND. OPS NORMAL. ALSO PERFORMED LOW LEVEL PUMP UP PER AMM 31-11-00 FOR INDICATOR INDICATION. INDICATION NORMAL. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1876103  SN OFF 0184 INSPECTED IDT ITEMS INDICATOR, AIRS  OFF 29-3413-9-0002 0184 ON 29-3413-9-0002 0213
